# SDR QR9R2025030700003

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9109
- Aircraft time: 5,169 hours
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 3130012021200
- Part serial: P200044
- Condition: Failed
- Location: Nr 4
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START RUN-UP, COMM 4 ERROR MESSAGE READ NO RT'S AVAILABLE. REMOVED AND REPLACED C-5000 FM CONTROL; MOC SUCCESSFULLY COMPLETED.
